Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from hair thinning condition. Solutions for hair thinning?

Hello Doctor, It will be pleasure that if you suggest some solution for my thin hair. i am having very thin hair compartively by birth my hair stracture is thin but pas from ten years it became very very thin, iam having nutritional food and i take all the test and i also took some 3 years doctor bhatra treat ment but no improvement i fond. Please provide some solution or suggest me any doctor who treats this problem in XXXX. Lots of thanks in advance.
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Suparna,

Thanks for writing in.
The condition you are suffering is Androgenetic Alopecia .
It is a Hormonal condition.

Treatment can be minoxidil,finasteride.

Minoxidil and finasteride in topical form are very safe and effective.

Few procedures like mesotherapy and stem cell therapy can be helpful.
They are available at dermatology clinics.

Also supportive oral tablets containing biotin and multivitamis can be helpful.

Please consult a good dermatologist for proper examination and prescription medications.

Hope this helps.

Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor